Alert archive / California / Red Flag Warnings in 2016
Red Flag Warning 1, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Jun 10, 2016, 10:44 AM PDT. It took effect at Jun 11, 2016, 5:00 AM PDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2016, 10:44 AM PDT (17:44 UTC)
- In effect from
- Jun 11, 2016, 5:00 AM PDT
- Expired
- Jun 12, 2016, 2:00 PM PDT
- In force
- 33 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
959 WWUS86 KSTO 101744 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1044 AM PDT FRI JUN 10 2016 ...AREAS OF GUSTY WIND AND LOW HUMIDITY SATURDAY AND SUNDAY... .HIGH PRESSURE BUILDING INLAND WILL BRING GUSTY NORTHERLY WIND SATURDAY FOR THE SACRAMENTO VALLEY. SIGNIFICANT DRYING WITH SOME SINGLE DIGIT RELATIVE HUMIDITY VALUES EXPECTED. THIS WILL RESULT IN INCREASED FIRE DANGER. CAZ215>217-110145- /O.UPG.KSTO.FW.A.0001.160611T1200Z-160612T0300Z/ /O.NEW.KSTO.FW.W.0001.160611T1200Z-160613T0000Z/ NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT- CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT- SOUTHERN SACRAMENTO VALLEY IN YOLO- SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY BELOW 1000 FT- 1044 AM PDT FRI JUN 10 2016 ...RED FLAG WARNING IN EFFECT FROM 5 AM SATURDAY TO 5 PM PDT SUNDAY FOR FIRE WEATHER ZONES 215...216 AND 217... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 5 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...NORTH TO NORTHWEST WIND 15 TO 25 MPH WITH LOCAL GUSTS 30 TO 35 MPH. * HUMIDITY...MINIMUM HUMIDITY SATURDAY WILL BE 9 TO 15 PCT WITH AREAS OF POOR TO MODERATE OVERNIGHT RH RECOVERY...MAINLY WEST SIDE OF THE SACRAMENTO VALLEY. * TIMING...STRONGEST WINDS SATURDAY MORNING THROUGH EARLY AFTERNOON WITH LOWEST HUMIDITY SATURDAY AFTERNOON INTO EVENING. * IMPACTS...COMBINATION OF GUSTY WIND AND LOW HUMIDITY WILL INCREASE FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ218-263-264-266-279-110145- /O.NEW.KSTO.FW.W.0001.160611T1200Z-160613T0000Z/ CARQUINEZ STRAIT AND DELTA-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS-EASTERN MENDOCINO NF- 1044 AM PDT FRI JUN 10 2016 ...RED FLAG WARNING IN EFFECT FROM 5 AM SATURDAY TO 5 PM PDT SUNDAY FOR FIRE WEATHER ZONES 218...263... 264...266 AND 279... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 5 PM PDT SUNDAY. * WIND...NORTH TO NORTHWEST WIND 15 TO 25 MPH WITH LOCAL GUSTS 30 TO 35 MPH. * HUMIDITY...MINIMUM HUMIDITY SATURDAY WILL BE 9 TO 15 PCT WITH AREAS OF POOR TO MODERATE OVERNIGHT RH RECOVERY...MAINLY WEST SIDE OF THE SACRAMENTO VALLEY. * TIMING...STRONGEST WINDS SATURDAY MORNING THROUGH EARLY AFTERNOON WITH LOWEST HUMIDITY SATURDAY AFTERNOON INTO EVENING. * IMPACTS...COMBINATION OF GUSTY WIND AND LOW HUMIDITY WILL INCREASE FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
5 follow-up statements
402 WWUS86 KSTO 111036 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 336 AM PDT SAT JUN 11 2016 ...AREAS OF GUSTY WIND AND LOW HUMIDITY TODAY INTO SUNDAY... .HIGH PRESSURE BUILDING INLAND WILL BRING GUSTY NORTHERLY WIND SATURDAY AND SUNDAY FOR PORTIONS OF THE SACRAMENTO VALLEY AND ADJACENT FOOTHILLS. WINDS MAY WEAKEN OVERNIGHT AND PICK UP A BIT ON SUNDAY. SIGNIFICANT DRYING WITH SOME SINGLE DIGIT RELATIVE HUMIDITY VALUES EXPECTED. CAZ215>218-263-264-266-279-120000- /O.CON.KSTO.FW.W.0001.160611T1200Z-160613T0000Z/ NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT- CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT- SOUTHERN SACRAMENTO VALLEY IN YOLO- SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY BELOW 1000 FT-CARQUINEZ STRAIT AND DELTA-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS-EASTERN MENDOCINO NF- 336 AM PDT SAT JUN 11 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215...216...217...218... 263...264...266 AND 279... * WIND...NORTH TO NORTHWEST WIND 15 TO 25 MPH WITH LOCAL GUSTS 30 TO 35 MPH. * HUMIDITY...MINIMUM HUMIDITY SATURDAY WILL BE 9 TO 15 PCT WITH AREAS OF POOR TO MODERATE OVERNIGHT RH RECOVERY...MAINLY WEST SIDE OF THE SACRAMENTO VALLEY AND ADJACENT FOOTHILLS. * TIMING...STRONGEST WINDS SATURDAY MORNING THROUGH EARLY AFTERNOON WITH LOWEST HUMIDITY SATURDAY AFTERNOON INTO EVENING. * IMPACTS...COMBINATION OF GUSTY WIND AND LOW HUMIDITY WILL INCREASE FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JCLAPP
931 WWUS86 KSTO 112031 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 131 PM PDT SAT JUN 11 2016 ...AREAS OF GUSTY WINDS AND LOW HUMIDITY CONTINUE THIS AFTERNOON INTO SUNDAY... .GUSTY NORTHERLY WINDS WILL CONTINUE INTO SUNDAY FOR PORTIONS OF THE SACRAMENTO VALLEY AND ADJACENT FOOTHILLS. WINDS MAY WEAKEN OVERNIGHT AND PICK UP A BIT ON SUNDAY. SIGNIFICANT DRYING WITH SOME SINGLE DIGIT RELATIVE HUMIDITY VALUES EXPECTED. CAZ215>218-263-264-266-279-121200- /O.CON.KSTO.FW.W.0001.000000T0000Z-160613T0000Z/ NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT- CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT- SOUTHERN SACRAMENTO VALLEY IN YOLO- SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY BELOW 1000 FT-CARQUINEZ STRAIT AND DELTA-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS-EASTERN MENDOCINO NF- 131 PM PDT SAT JUN 11 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215...216...217... 218... 263...264...266 AND 279... * WIND...NORTH TO NORTHWEST WIND 15 TO 25 MPH WITH LOCAL GUSTS 30 TO 35 MPH. * HUMIDITY...MINIMUM HUMIDITY OF 9 TO 15 PCT WITH AREAS OF POOR TO MODERATE OVERNIGHT RH RECOVERY...MAINLY WEST SIDE OF THE SACRAMENTO VALLEY AND ADJACENT FOOTHILLS. * TIMING...STRONGEST WINDS AND LOWEST HUMIDITY THROUGH THIS EVENING. * IMPACTS...COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL INCREASE FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
308 WWUS86 KSTO 121002 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 302 AM PDT SUN JUN 12 2016 ...AREAS OF GUSTY WINDS AND LOW HUMIDITY CONTINUE INTO THIS AFTERNOON... .GUSTY NORTHERLY WINDS WILL CONTINUE TODAY SUNDAY FOR PORTIONS OF THE SACRAMENTO VALLEY AND ADJACENT FOOTHILLS. WINDS MAY WEAKEN INTO THE AFTERNOON. SIGNIFICANT DRYING WITH SOME SINGLE DIGIT RELATIVE HUMIDITY VALUES EXPECTED. CAZ218-121115- /O.CAN.KSTO.FW.W.0001.000000T0000Z-160613T0000Z/ CARQUINEZ STRAIT AND DELTA- 302 AM PDT SUN JUN 12 2016 ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 218... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE RED FLAG WARNING THE DELTA REGION. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ215>217-263-264-266-279-121815- /O.EXT.KSTO.FW.W.0001.000000T0000Z-160612T2100Z/ NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT- CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT- SOUTHERN SACRAMENTO VALLEY IN YOLO- SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY BELOW 1000 FT-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS-EASTERN MENDOCINO NF- 302 AM PDT SUN JUN 12 2016 ...RED FLAG WARNING NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON FOR WIND AND LOW HUMIDITY FOR PORTIONS OF FIRE WEATHER ZONES 215...216...217... 263...264...266 AND 279... * WIND...NORTH TO NORTHWEST WIND 10 TO 20 MPH WITH LOCAL GUSTS 20 TO 30 MPH, ESPECIALLY OVER HIGHER TERRAIN. * HUMIDITY...LIMITED HUMIDITY RECOVERY THIS MORNING WITH MINIMUM AFTERNOON HUMIDITY OF 9 TO 15 PCT...MAINLY NORTH AND WEST SIDE OF THE SACRAMENTO VALLEY AND ADJACENT FOOTHILLS. * TIMING...STRONGEST WINDS AND LOWEST HUMIDITY MID MORNING TO EARLY AFTERNOON. * IMPACTS...COMBINATION OF GUSTY WINDS AND LOW HUMIDITY MAY ALLOW FOR EASIER FIRE STARTS AND FASTER SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JCLAPP
948 WWUS86 KSTO 121028 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 328 AM PDT SUN JUN 12 2016 ...AREAS OF GUSTY WINDS AND LOW HUMIDITY CONTINUE INTO THIS AFTERNOON... .GUSTY NORTHERLY WINDS WILL CONTINUE TODAY SUNDAY FOR PORTIONS OF THE SACRAMENTO VALLEY AND ADJACENT FOOTHILLS. WINDS MAY WEAKEN INTO THE AFTERNOON. SIGNIFICANT DRYING WITH SOME SINGLE DIGIT RELATIVE HUMIDITY VALUES EXPECTED. CAZ215>217-263-264-266-279-122100- /O.CON.KSTO.FW.W.0001.000000T0000Z-160612T2100Z/ NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT- CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT- SOUTHERN SACRAMENTO VALLEY IN YOLO- SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY BELOW 1000 FT-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS-EASTERN MENDOCINO NF- 328 AM PDT SUN JUN 12 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON FOR WIND AND LOW HUMIDITY FOR PORTIONS OF FIRE WEATHER ZONES 215...216...217... 263...264...266 AND 279... * WIND...NORTH TO NORTHWEST WIND 10 TO 20 MPH WITH LOCAL GUSTS 20 TO 30 MPH... ESPECIALLY OVER HIGHER TERRAIN. * HUMIDITY...LIMITED HUMIDITY RECOVERY THIS MORNING WITH MINIMUM AFTERNOON HUMIDITY OF 9 TO 15 PCT...MAINLY NORTH AND WEST SIDE OF THE SACRAMENTO VALLEY AND ADJACENT FOOTHILLS. * TIMING...STRONGEST WINDS AND LOWEST HUMIDITY MID MORNING TO EARLY AFTERNOON. * IMPACTS...COMBINATION OF GUSTY WINDS AND LOW HUMIDITY MAY ALLOWFOR EASIER FIRE STARTS AND FASTER SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JCLAPP
847 WWUS86 KSTO 122103 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 203 PM PDT SUN JUN 12 2016 CAZ215>217-263-264-266-279-122215- /O.EXP.KSTO.FW.W.0001.000000T0000Z-160612T2100Z/ NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT- CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT- SOUTHERN SACRAMENTO VALLEY IN YOLO- SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY BELOW 1000 FT-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS-EASTERN MENDOCINO NF- 203 PM PDT SUN JUN 12 2016 ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215...216...217...263...264...266 AND 279... THE WINDS HAVE DIMINISHED OVER THE AREA. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jun 10, 3:33 AM PDT, 7 hours 11 minutes earlier.
Area forecast discussion, Jun 10, 3:33 AM PDT, 7 hours 11 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 333 AM PDT FRI JUN 10 2016 .SYNOPSIS... An upper level trough will bring continued cooler temperatures today and Saturday. Temperatures will warm up early next week with some chances for thunderstorms northern Sierra Sunday. && .DISCUSSION... Upper low off the Pacific Northwest coast continues to edge slowly eastward. Some mid level cloudiness currently showing up over the northern CWA but still believe any precipitation will remain north of the CWA today. Daytime highs today will continue to cool with max temperatures coming in a few to several degrees below normal. Looking at satellite fog product and Fort Ord profiler it appears marine layer has become somewhat mixed out so any stratus in the delta or southern Sacramento valley is likely to be quite patchy this morning. Upper trough axis is forecast to shift east of the CWA by Saturday afternoon turning main flow from onshore to northerly on Saturday. Surface progs show a moderate northerly gradient but with upper trough still over west coast the upper level support for northerly wind will be limited. Still...breezy north winds are expected on Saturday especially down the west side of the Sacramento valley. Combined with fairly low relative humidity and continued low fuel moistures...this will make for increased fire danger and a fire weather watch will remain in place for much of the Sacramento valley Saturday. Main upper trough axis shifts into Nevada on Sunday leaving the northern Sierra in close proximity to this axis and associated instability. Therefore...thunderstorm threat will continue there. Elsewhere...a lighter surface gradient and warmer airmass will bring warming with lighter winds on Sunday. Even with the lighter winds...afternoon RH values will remain quite low with single digit RH still possible northern Sacramento valley in the afternoon. Temperatures warm a bit more on Monday as flat upper ridging moves over the area while more subsidence and more stable conditions end Sierra thunderstorm threat. && .EXTENDED DISCUSSION (Tuesday THROUGH Friday) Upper level winds shift more from the southwest Tuesday through the end of the week as an upper trough gradually deepens off the Pac NW coast. As a result, temperatures will cool into the 80s for the Central Valley with 50s and 70s elsewhere. Expect moderate to strong Delta Breeze and ridge wind speeds throughout the week as the trough nears the coast. Also, a shower threat exists mainly over the Shasta county higher terrain Thursday and Friday due to the upper level disturbance. JClapp && .AVIATION... Upper trough just offshore, but Ft Ord and Bodega Bay profilers show mixed out marine layer. Dewpoint depression in Srn Sac Valley still warrants a chance of stratus at KSAC and KMHR this morning w/ typical bases approx 012-014 between 12z- 15z, but patchy stratus may not form ceiling. Northerly boundary layer winds begin Fri evening increase Sat. JClapp && .STO Watches/Warnings/Advisories... Fire Weather Watch from late tonight through Saturday evening for Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft-Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft-Southern Sacramento Valley in Yolo-Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft. &&
Nearby
Red Flag Warnings in California, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.